MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CANNULATED DRILL TUBE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CANNULATED DRILL TUBE; INSTRUMENT, STEREOTAXIC
Model Number 9733140
Medical Device Problem Codes Imprecision (1307); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the cannulated drill tube was damaged resulting in the instrument model not appearing in the proper location on the application software.There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
A software investigation analysis was initiated to determine the probable cause of the issue through review of the reported issue.Analysis found that the behavior described is the intended behavior of the software.Software is functioning as designed.Analysis found that the software functioned as designed.If information is provided in the future, a supplemental report will be issued.

Brand Name
CANNULATED DRILL TUBE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8102740
Report Number1723170-2018-05835
Device Sequence Number16643033
Product Code HAW
UDI-Device Identifier00613994258830
UDI-Public00613994258830
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733140
Device Catalogue Number9733140
Device Lot Number160209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer12/30/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1